# SDR R61A201212070718

- Difficulty date: December 7, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 15,883 hours, 12,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 17065927007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE LEFT SHEAR PLATE BETWEEN FRAME 87 AND 88 CORRODED.  MAINTENANCE REMOVED AND REPLACED THE LEFT SHEAR PLATE BETWEEN FRAME 87 AND 88 IAW EMB 175 SRM 51-42-02, AND 51-43-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
